Home About us Current issue Back issues Submission Instructions Advertise Contact Login   

Search Article 
  
Advanced search 
 
Saudi Journal of Kidney Diseases and Transplantation
Users online: 1381 Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size 


 
CASE REPORT Table of Contents   
Year : 2019  |  Volume : 30  |  Issue : 2  |  Page : 513-516
Thiocolchicoside associated with epileptic seizures in a chronic hemodialysis patient


1 Department of Nephrology, Antalya Atatürk StateHospital, Antalya, Turkey
2 Department of Oral and Maxillofacial Radiology, Faculty of Dentistry, Akdeniz University, Antalya, Turkey
3 Department of Nephrology, Ankara Numune Education and Research Hospital, Ankara, Turkey

Correspondence Address:
Fatih Yilmaz
Department of Nephrology, Antalya Atatürk State Hospital, Antalya
Turkey
Login to access the Email id


DOI: 10.4103/1319-2442.256859

PMID: 31031388

Rights and Permissions

Thiocolchicoside (TCC) is a widely used centrally acting muscle relaxant. Epileptic seizures from the use of TCC are rarely reported. A 67-year-old male patient with endstage renal disease that was caused by hypertension was on maintenance hemodialysis (HD) for 22 months. He had taken TCC 8 mg capsules twice daily for four days due to painful myofascial spasm in neck and face muscles. At the end of the HD session, he had generalized tonic–clonic seizures. Epileptic seizures were brought under control with sodium valproate, and no recurrence of epileptic seizures was observed.


[FULL TEXT] [PDF]*
Print this article  Email this article
    

  Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
   Citation Manager
  Access Statistics
   Reader Comments
   Email Alert *
   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed84    
    Printed0    
    Emailed0    
    PDF Downloaded30    
    Comments [Add]    

Recommend this journal